Medroxyprogesterone acetate (Depo-Provera) and bone mineral density loss
- Hyperglycaemic hyperosmolar nonketotic coma: case report. // Reactions Weekly;2/26/2005, Issue 1040, p14
Discusses a case report on the development of hyperglycaemic hyperosmolar nonketotic coma in a woman during treatment with olanzapine for bipolar disease. Medical history of the patient; Other medications received by the patient; Syndromes manifested in the patient after she was hospitalized...
- Gatifloxacin. // Reactions Weekly;3/5/2005, Issue 1041, p10
Discusses two case reports of hyperglycaemia and hypoglycaemia in elderly patients during treatment with gatifloxacin. Health condition of the patients; Symptoms developed by each patient; Outcome of the patients' laboratory examinations.
- Heparin. // Reactions Weekly;3/5/2005, Issue 1041, p12
Discusses a case report of heparin-induced thrombocytopenia in an elderly patient. Dosage of heparin administered on the patient; Complications developed by the patient after the administration of heparin; Improvements in the condition of the patient after heparin was withdrawn.
- Infliximab. // Reactions Weekly;3/5/2005, Issue 1041, p14
Provides information on a case report of a woman who developed disseminated tuberculosis during treatment with infliximab for palmoplantar pustulosis with severe arthritis. Dosage of infliximab administered to the patient; Symptoms developed by the patient; Outcome of the patient's laboratory...
- Interferon-Î±-2b. // Reactions Weekly;3/5/2005, Issue 1041, p15
Provides information on a case report of a man who developed Vogt-Koyanagi-Harada disease during treatment with interferon-Î±-2b for chronic hepatitis C virus infection. Medical history of the patient; Symptoms developed by the patient; Medication given to the patient in place of...
- Warfarin. // Reactions Weekly;3/5/2005, Issue 1041, p19
Provides information on a case report of cholesterol embolisation syndrome in an elderly woman while receiving warfarin for anticoagulation. Health condition of the patient; Symptoms developed by the patient; Reason for continuing the patient's warfarin treatment despite its side effects.
- Ciprofloxacin. // Reactions Weekly;3/5/2005, Issue 1041, p8
Provides information on a case report of a boy with sacral agenesis and neurogenic bladder who acquired severe acute enterocolitis while receiving ciprofloxacin. Dosage of ciprofloxacin given to the child; Outcome of the laboratory examinations administered on the patient; Medication given to...
- Serious Drug Reactions Are On The Rise. Bauer, Jeff; Roman, Linda // RN;Nov2005, Vol. 68 Issue 11, p79
Reports on a survey by the U.S. Agency for Healthcare Research and Quality and the National Healthcare for Health Statistics on the increase in the incidence of adverse reactions to medications in the U.S. in 2001. Classes of drugs that were most frequently implicated; Most frequent complaints;...
- Atracurium besilate interaction. // Reactions Weekly;2/23/2008, Issue 1190, p7
The article presents a medical case that associated the lack of neuromuscular block to atracurium besilate. A 70 year old man coughed during hemiarthroplasty despite the administration of anesthesia. Drugs other than atracurium besilate were taken by the patient before his surgery. It is assumed...